# SDR 2025FA0000377

- Difficulty date: May 18, 2025
- Submitted: May 27, 2025
- Operation: General aviation
- Aircraft: N654CB
- Make and model: Cirrus SR20
- Aircraft serial: 8644
- Aircraft time: 2,580 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Flapper Valve
- Part number: 21777003
- Condition: Separated
- Location: Zone 400
- Part time: 2,580 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

THIS AIRCRAFT HAD AN UNSCHEDULED LANDING AND WAS RECOVERED THEN BROUGHT TO OUR SHOP FOR REPAIR. DURING REMOVAL OF ENGINE ACCESSORIES TO FACILITATE ENGINE REMOVAL, HALF OF THE INDUCTION ALT AIR FLAPPER VALVE WAS FOUND SEPARATED APART AND RESTING AGAINST THE FUEL SERVO OPENING. THERE IS A SMALL NICK IN THE FLAPPER AND ONE VENT TUBE SHOWING HOW IT WAS RESTING. THE BLOCKAGE OF THIS AIRWAY IS MOST LIKELY TO BE THE CAUSE FOR LOSS OF POWER DURING FLIGHT.
